MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97725
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices: product id 977d260, serial# (b)(4), product type screening device.Product id 977d260, serial# (b)(4), product type screening device.Product id 97791, product type accessory.Product id 97791, product type accessory.Information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 09-jul-2022, udi#: (b)(4) analysis of the lead ((b)(4)) found the stim lead distal end conductor was broken.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a trial patient via manufacturer representative.Caller reported the screen displays an out of regulation (oor) message and settings not available on controller.Caller had patient change groups and issue still occurred oor @ 1.2 - 1.4ma.Caller indicated patient is very active.Additional information was received from the rep.Rep provided device serial numbers and patient information.The cause of oor/settings not available was not determined.Patient was reprogrammed aroundcontacts and patient was able to adjust with great pain relief.The issue was resolved and the information was confirmed with the hcp.On (b)(6) 2018, rep reported that patient completed trial today and was present for trial lead removal.Physician wants manufacturer to analyze trial leads and wens.During trial procedure on (b)(6) 2018, one electrode showed as "bad" on tablet during implant with unknown impedance values, contact number or other information about it.Caller also noted that leads were reseated on wednesday, (b)(6) 2018 and two more leads showed as "avoid" with no noted values or electrode numbers.Caller ran impedance test today which resulted in the following: electrodes 8 and 0 showed as "avoid" <(><<)>300ohms electrode 11 showed as "do not use" = all pairs with 11 over 40k ohms.Impedance value for pair 8 and 11 = >40k ohms impedance value for pair 0 and 8 = 190 ohms.No symptoms were reported and no further complications were reported/anticipated.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7869035
Report Number3007566237-2018-02728
Device Sequence Number1567611
Product Code LGW
UDI-Device Identifier00613994925961
UDI-Public00613994925961
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2019
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1